RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 2, Pages 117–126 (Mi vuu158)  

This article is cited in 2 scientific papers (total in 2 papers)

COMPUTER SCIENCE

Transition to robust chaotic mode as a result of single bifurcation in the new model of population dynamic

A. Yu. Perevarukha

St. Petersburg Institute for Informatics and Automation of RAS

Abstract: Article considers arising of chaotic attractor for notunimodal one-dimensional map, which is a model of pupulation dynamics. Chaotic mode, which is not transient behavior spring up without cascade of bifurcation. Change in behaviour of the map appears as a consequence of backward tangent bifurcation. In the biological view effect is interpreted by sudden inclusion of mortality rate for generation on appointed stage. The new model describes the wave-like dependency of the stock and recruitment existed for real fish population.

Keywords: nonlinear models of population dynamics, route to chaos.

Full text: PDF file (401 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 618.3.06
MSC: 37G35
Received: 01.12.2009

Citation: A. Yu. Perevarukha, “Transition to robust chaotic mode as a result of single bifurcation in the new model of population dynamic”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 2, 117–126

Citation in format AMSBIB
\Bibitem{Per10}
\by A.~Yu.~Perevarukha
\paper Transition to robust chaotic mode as a~result of single bifurcation in the new model of population dynamic
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 2
\pages 117--126
\mathnet{http://mi.mathnet.ru/vuu158}


Linking options:
  • http://mi.mathnet.ru/eng/vuu158
  • http://mi.mathnet.ru/eng/vuu/y2010/i2/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Perevaryukha, “Strukturno-dinamicheskaya model vzaimodeistviya komponentov ekosistemy pri antropogennom vozdeistvii”, Izv. IMI UdGU, 2015, no. 2(46), 132–139  mathnet  elib
    2. G. P. Neverova, E. Ya. Frisman, “Matematicheskoe modelirovanie dinamiki lokalnykh odnorodnykh populyatsii s uchetom effektov zapazdyvaniya”, Matem. biologiya i bioinform., 10:2 (2015), 309–324  mathnet  crossref
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:821
    Full text:501
    References:164
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019